# SDR QXEA200501181

- Difficulty date: August 19, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 9,554 hours, 7,243 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Vent
- Condition: Unlatched
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OKC - ON FLIGHT 4184 ,THE PROX SYSTEM 2 FAULT ILLUMINATED FOR THE FORWARD CARGO DOOR.  AIRCRAFT RETURNED TO THE FIELD AND ACCOMPLISHED AN UNEVENTFUL LANDING.  MAINTENANCE FOUND THE FORWARD CARGO DOOR VENT NOT PROPERLY LATCHED.  LATCHED, AND PERFORMED INSPECTION OF AREA, NO DEFECTS NOTED.  PERFORMED OPERATIONAL CHECK OFF DOOR, CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
